This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I'm a male and was recently diagnosed with HPV on my penis glans (glands). It started as a single tiny pimple like bump on my penis glans (glands). After starting treatment with imiquimod, the lesion started to disappear, but as soon as it did, three others appeared on the other side of the penis glans (glands). And after those disappeared, another one appeared...Is it common to new lesions appear during treatment? To make matters worse, I am in an acute Herpes infection, already diagnosed. Is it possible that the herpes virus is undermining my immune-system and causing all the hpv appearances?
Thanks, Grace. I don't know which type of herpes I have. I did a blood test, HSV 1 + 2 antibodies, IGM and IGG. The IGM came bak positive, and the IGG came back negative, suggesting acute or recent infection. I read that only a swab performed on a recent outbreak lesion would be able to establish which type of herpes I have. But by the time I did the blood test, the herpes lesions had already disappeared. My doctor said that these two diseases are somehow intertwined, since the HPV only manifested as soon as I got the herpes virus - I know exactly when I got it. I treated herpes with acyclovir for 5 days. But I do think it was too short of a treatment.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.